Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 365, NWS Tulsa, OK

May 23, 2011LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 10:59 PM CDT for LeFlore County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 10:59 PM CDT (03:59 UTC)
Expired
May 23, 2011, 11:45 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 9:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2770 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
1.8
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS54 KTSA 240359
SVRTSA
OKC079-240445-
/O.NEW.KTSA.SV.W.0365.110524T0359Z-110524T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1145 PM CDT

* AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHWEST OF FANSHAWE TO 10 MILES SOUTHEAST
  OF HEAVENER...MOVING SOUTH AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WHITESBORO...MUSE AND BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3459 9493 3498 9493 3493 9444 3455 9445
      3452 9446
TIME...MOT...LOC 0359Z 004DEG 16KT 3491 9496 3480 9445

$$
2 follow-up statements
965 
WWUS54 KTSA 240430
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT MON MAY 23 2011

OKC079-240445-
/O.CON.KTSA.SV.W.0365.000000T0000Z-110524T0445Z/
LE FLORE OK-
1130 PM CDT MON MAY 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN LE FLORE COUNTY...

AT 1129 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITESBORO TO 13 MILES EAST OF BIG CEDAR...MOVING
SOUTH AT 20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3459 9493 3490 9493 3486 9445 3455 9445
      3452 9446
TIME...MOT...LOC 0430Z 004DEG 16KT 3469 9494 3459 9444

$$
228 
WWUS54 KTSA 240445
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT MON MAY 23 2011

OKC079-240455-
/O.EXP.KTSA.SV.W.0365.000000T0000Z-110524T0445Z/
LE FLORE OK-
1145 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE COUNTY
EXPIRES AT 1145 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS OF 40 TO 50 MPH AND PERIODS OF HEAVY RAIN WILL STILL BE 
POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3459 9493 3490 9493 3486 9445 3455 9445
      3452 9446
TIME...MOT...LOC 0445Z 004DEG 16KT 3462 9495 3452 9445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:49 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 23, 8:49 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT MON MAY 23 2011

...UPDATE...

.DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  85  65  80 / 100  20  70  40
FSM   68  86  69  85 /  90  10  50  30
MLC   70  84  69  85 /  70  20  50  20
BVO   65  83  62  78 / 100  20  70  50
FYV   64  82  66  79 / 100  20  60  40
BYV   60  82  65  80 / 100  20  60  50
MKO   68  84  67  82 / 100  20  50  30
MIO   61  82  69  78 / 100  20  70  50
F10   68  84  68  83 /  90  20  50  30
HHW   70  86  68  87 /  30  10  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 23, 10:53 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1053 PM CDT MON MAY 23 2011

...SEVERE WEATHER EPISODE CONTINUES TONIGHT...ANOTHER SIGNIFICANT
EPISODE TO COME FOR TUESDAY...DANGEROUS FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
 	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

AREA AT GREATEST RISK...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA
 			AND ALL OF NORTHWEST ARKANSAS.

RIVER FLOOD.
 	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS ARE ONGOING
ACROSS PORTIONS OF EASTERN OKLAHOMA. DAMAGING WINDS WILL BE THE
MAIN THREAT AS THE LINE PROGRESSES TO THE SOUTH...WITH LARGE HAIL
POSSIBLE IN THE STRONGER CORES EMBEDDED WITHIN THE LINE. THE
ACTIVITY WILL PROGRESS SOUTHWARD OVER THE NEXT FEW HOURS INTO
SOUTHEAST OKLAHOMA.

THERE IS A LOW END TORNADO THREAT ALONG THE LEADING EDGE OF THE
LINE...ESPECIALLY IF A BOW LIKE STRUCTURE CAN EVOLVE WITH TIME
OVER SOUTHEAST OKLAHOMA.

DANGEROUS FLASH FLOODING IS ONGOING OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. TORRENTIAL RAINFALL OF UP TO 10 INCHES HAS
FALLEN IN SOME PLACES AND NUMEROUS ROADS ACROSS THIS REGION ARE
IMPASSABLE. SEVERAL RIVERS ARE EITHER FORECAST TO BE AT MAJOR
FLOOD STAGE OR ARE ALREADY THERE ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...

A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING.  SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD BE PREPARED FOR
THE UPCOMING SEVERE WEATHER ON TUESDAY. A HIGH IMPACT SEVERE
WEATHER EVENT IS EXPECTED OVER A LARGE AREA LATE TUESDAY AND
TUESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 23, 10:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1031 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     3 N MULBERRY            35.54N 94.05W
05/23/2011                   CRAWFORD           AR   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

SFP
Local storm report, May 23, 10:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1038 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     OZARK                   35.49N 93.83W
05/23/2011                   FRANKLIN           AR   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

SFP
Local storm report, May 23, 10:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1040 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     MOUNTAINBURG            35.64N 94.17W
05/23/2011                   CRAWFORD           AR   EMERGENCY MNGR

            POWER LINES DOWN

&&

SFP
Local storm report, May 23, 10:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1042 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     6 N STILWELL            35.90N 94.63W
05/23/2011  E65 MPH          ADAIR              OK   STORM CHASER

&&

SFP
Local storm report, May 23, 10:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1044 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      OZARK                   35.49N 93.83W
05/23/2011                   FRANKLIN           AR   EMERGENCY MNGR

            PORTIONS OF HIGHWAY 64 IN OZARK IS FLOODED AND
            IMPASSABLE.

&&

SAA
Special weather statement, May 23, 10:48 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT MON MAY 23 2011

OKZ073>076-240430-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
1048 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN PITTSBURG AND
     LATIMER

AT 1048 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BLOCKER TO HEAVENER...MOVING
SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...
WISTER...BLOCKER...FEATHERSTON AND CROWDER.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3484 9553 3519 9573 3492 9444 3462 9445
TIME...MOT...LOC 0348Z 316DEG 30KT 3509 9554 3485 9459

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:14 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes46 min
May 23, 7:16 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 23, 7:47 PM CDTSevere Thunderstorm WarningTSADelaware43 min
May 23, 7:59 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
May 23, 8:32 PM CDTRiver Flood WarningTSAOttawa24 hr
May 23, 8:34 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more116 min
May 23, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah51 min
May 23, 8:41 PM CDTSpecial Weather StatementTSACreek49 min
May 23, 9:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more6 hr
May 23, 9:04 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 23, 9:42 PM CDTSevere Thunderstorm WarningTSALeFlore33 min
May 23, 9:49 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah56 min
May 23, 9:53 PM CDTHigh Wind WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 23, 10:04 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 23, 10:08 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
May 23, 10:48 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 23, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
May 23, 11:29 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee2 hr
May 24, 12:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more12 hr
May 24, 12:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 24, 1:33 AM CDTAreal Flood WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Sequoyah10 hr
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee, Delaware7 hr
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee13 hr
May 24, 8:22 AM CDTRiver Flood WarningTSALeFlore44 hr
May 24, 8:25 AM CDTRiver Flood WarningTSASequoyah13 hr
May 24, 11:55 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, LeFlore and 8 more48 hr
May 24, 6:08 PM CDTTornado WarningTSACreek, Osage, Pawnee67 min
May 24, 6:49 PM CDTTornado WarningTSAOsage, Pawnee41 min
May 24, 6:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Osage, Pawnee, Tulsa67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.